REAL

Lindeberg-Feller theorems on Lie groups

Pap, Gyula (1999) Lindeberg-Feller theorems on Lie groups. Archiv der Mathematik, 72 (5). pp. 328-336. ISSN 0003-889X

[img] Text
1120608.pdf
Restricted to Registered users only

Download (169Kb) | Request a copy

Abstract

Necessary and sufficient conditions are given for a triangular array of probability measures on an arbitrary Lie group to converge to a Gauss measure. The main step of the proofs is an estimation for the Fourier transform of a probability measure in terms of integrals of local coordinates and a Hunt function, suggested by Professor E. Siebert. The special case of stratified nilpotent Lie groups is investigated separately.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 09 Apr 2013 12:15
Last Modified: 09 Apr 2013 12:15
URI: http://real.mtak.hu/id/eprint/4693

Actions (login required)

View Item View Item